# SDR COEA2015012101807

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 34,508 hours, 38,638 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D232130001
- Part serial: MN140
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LG WOULD NOT EXTEND NORMALLY.  THE LT MLG UNLOCK LIGHT REMAINED ILLUMINATED.  THE CREW PERFORMED THE EMER LG GRAVITY EXTENSION PROCEDURE IAW THE QRH & THE PROCEDURE WAS SUCCESSFUL.  DID NOT DECLARE AN EMER.  TROUBLE SHOT & REPLACED THE LT MAIN ACTUATOR.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
